Marches automatiques
Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 93-100.
@article{JTNB_1993__5_1_93_0,
     author = {F. M. Dekking},
     title = {Marches automatiques},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {93--100},
     publisher = {Universit\'e Bordeaux I},
     volume = {5},
     number = {1},
     year = {1993},
     zbl = {0795.11011},
     mrnumber = {1251229},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_1993__5_1_93_0/}
}
TY  - JOUR
AU  - F. M. Dekking
TI  - Marches automatiques
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1993
DA  - 1993///
SP  - 93
EP  - 100
VL  - 5
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_1993__5_1_93_0/
UR  - https://zbmath.org/?q=an%3A0795.11011
UR  - https://www.ams.org/mathscinet-getitem?mr=1251229
LA  - fr
ID  - JTNB_1993__5_1_93_0
ER  - 
%0 Journal Article
%A F. M. Dekking
%T Marches automatiques
%J Journal de théorie des nombres de Bordeaux
%D 1993
%P 93-100
%V 5
%N 1
%I Université Bordeaux I
%G fr
%F JTNB_1993__5_1_93_0
F. M. Dekking. Marches automatiques. Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 93-100. https://jtnb.centre-mersenne.org/item/JTNB_1993__5_1_93_0/

[Be] H.C.P. Berbee, Recurrence and transience for random walks with stationary increments, Z. Wahrsch. verw. Geb. 56 (1981), 531-536. | MR | Zbl

[Co] A. Cobham, Uniform tag sequences, Math. Systems Theory 6 (1972), 164-192. | MR | Zbl

[D1] F.M. Dekking, On transience and recurrence of generalized random walks, Z. Wahrsch. verw. Geb. 61 (1982), 459-465. | MR | Zbl

[D2] F.M. Dekking, Iteration of maps by an automaton, (preprint, 1991). | MR

[DM] F.M. Dekking et M. Mendès France, Uniform distribution modulo one: a geometrical viewpoint, J. Reine Angew. Math. 329 (1981), 143-153. | MR | Zbl

[DT] J.-M. Dumont et A. Thomas, Systèmes de numération et fonctions fractales relatifs aux substitutions, Theor. Comp. Science 65 (1989), 153-169. | MR | Zbl

[Du] J.-M. Dumont, Summation formulae for substitutions on a finite alphabet, Number Theory and Physics (Eds: J.-M. Luck, P. Moussa, M. Waldschmidt). Springer Lect. Notes Physics 47 (1990), 185-194. | MR | Zbl

[MS] M. Mendès France et J. Shallit, Wirebending and continued fractions, J. Combinatorial Theory Ser A 50 (1989), 1-23. | MR | Zbl

[Qu] M. Queffélec, Substitution dynamical systems - spectral analysis, Lect. Notes Math. 1294 (1987), Springer Verlag, Berlin. | MR | Zbl

[Sc] K. Schmidt, Lectures on cocycles of ergodic transformation groups, Lect. in Math 1., Mac Millan 1977, Delhi-Bombay -Calcutta-Madras. | MR | Zbl

[WW] Z.-X. Wen et Z.-Y. Wen, Marches sur les arbres homogènes suivant une suite substitutive, Séminaire de Théorie des Nombres de Bordeaux, Sér. II, 4 (1992), 155-186. | Numdam | MR | Zbl